Previous |  Up |  Next


Title: Identification of parameters in parabolic inverse problems (English)
Author: Azari, Hossein
Author: Liu, Tang
Author: Zhang, Shuhua
Language: English
Journal: Applications of Mathematics 2012
Volume: Proceedings. Prague, May 2-5, 2012
Issue: 2012
Pages: 1-13
Category: math
Summary: In this paper we consider a parabolic inverse problem in which two unknown functions are involved in the boundary conditions, and attempt to recover these functions by measuring the values of the flux on the boundary. Explicit solutions for the temperature and the radiation terms are derived, and some stability and asymptotic results are discussed. Finally, by using the newly proposed numerical procedure some computational results are presented. (English)
Keyword: parabolic equation
Keyword: parameter identification
Keyword: inverse problem
MSC: 35K20
MSC: 35R30
idZBL: Zbl 1313.35141
idMR: MR3204396
Date available: 2017-02-14T08:56:52Z
Last updated: 2017-04-13
Stable URL:


Files Size Format View
ApplMath_01-2012-1_6.pdf 252.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo